4 doctors weighed in:

Does anyone have problems on quinapril (acupril) high blood pressure meds?

4 doctors weighed in
Dr. Mary Callahan
Internal Medicine - Cardiology
3 doctors agree

In brief: Quinapril

Quinapril, brandname is accupril, (quinapril) like other ace inhibitors can cause elevated potassium, worsening renal function, rashes, or cough.
Individuals can also have allergic reactions to these meds which are different from these meds.

In brief: Quinapril

Quinapril, brandname is accupril, (quinapril) like other ace inhibitors can cause elevated potassium, worsening renal function, rashes, or cough.
Individuals can also have allergic reactions to these meds which are different from these meds.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors